Imbedding of nonlinear operators and a priori estimates of the solutions of nonlinear equations
Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1063-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_266_5_a8,
author = {S. I. Pokhozhaev},
title = {Imbedding of nonlinear operators and a priori estimates of the solutions of nonlinear equations},
journal = {Doklady Akademii Nauk},
pages = {1063--1066},
year = {1982},
volume = {266},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a8/}
}
S. I. Pokhozhaev. Imbedding of nonlinear operators and a priori estimates of the solutions of nonlinear equations. Doklady Akademii Nauk, Tome 266 (1982) no. 5, pp. 1063-1066. http://geodesic.mathdoc.fr/item/DAN_1982_266_5_a8/